Open Access
Translator Disclaimer
August, 1991 Inventory Models with Continuous, Stochastic Demands
Sidney Browne, Paul Zipkin
Ann. Appl. Probab. 1(3): 419-435 (August, 1991). DOI: 10.1214/aoap/1177005875

Abstract

This article is concerned with the $(r, q)$ inventory model, where demand accumulates continuously, but the demand rate at each instant is determined by an underlying stochastic process. The primary result is the demonstration of a certain insensitivity property, which characterizes the limiting behavior of the model. This property drastically simplifies the computation of performance measures for the system.

Citation

Download Citation

Sidney Browne. Paul Zipkin. "Inventory Models with Continuous, Stochastic Demands." Ann. Appl. Probab. 1 (3) 419 - 435, August, 1991. https://doi.org/10.1214/aoap/1177005875

Information

Published: August, 1991
First available in Project Euclid: 19 April 2007

zbMATH: 0732.60080
MathSciNet: MR1111526
Digital Object Identifier: 10.1214/aoap/1177005875

Subjects:
Primary: 60J25
Secondary: 90B05

Keywords: clearing processes , insensitivity , inventory theory , Markov processes , uniform distribution

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.1 • No. 3 • August, 1991
Back to Top